# SDR 97ZZZX555

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330ST
- Make and model: Scwzer 269D
- Aircraft serial: 0001
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Cyclic Brg
- Part time: 869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSPECTION A CRACK WAS FOUND ON THE FWD BULKHEAD WHERE THE CYCLIC BEARING SUPPORT ATTACHES.  MOVING CYCLIC FWD AND AFT YOU CAN SEE THIS LOWER LEFT CORNER FLEX, THE CRACK CAN ONLY BE SEEN FROM UNDER THE LEFT SEAT AREA.  AIRCRAFT TIME 870 HRS.  SUBMITTER STATES NEEDS TO HAVE THICKER METAL IN THIS AREA.
